# SDR AALA2009021201024

- Difficulty date: February 12, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 69,517 hours, 37,066 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT DFW-JAX - CREW REPORTED SMOKE VISIBLE IN THE BACK OF THE CABIN AFTER TAKEOFF.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED APU DUE TO OIL LEAK.  SYSTEM GROUND CHECK NORMAL OPERATION.
